Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reading & Memory Loss

Posted by Pat on September 3, 1999, at 19:45:53

In reply to Re: Reading & Memory Loss, posted by Yardena on September 3, 1999, at 17:50:20

> Are you experiencing excessive sleepiness? Or any other sleep problems?

Not now. When depression symptoms started some years ago, I had sleep problems (waking for hours and hours). I would still have sleep problems, except now I take ativan every night (used to take Triavil). Haven't slept without drugs for years.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Pat thread:10963